Sur le spectre de Lagrange d'un ensemble de nombres réels
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 30, 5 p.
@article{SDPP_1977-1978__19_2_A5_0,
     author = {Mend\`es France, Michel},
     title = {Sur le spectre de Lagrange d'un ensemble de nombres r\'eels},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {2},
     year = {1977-1978},
     note = {talk:30},
     zbl = {0409.10019},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1977-1978__19_2_A5_0}
}
Mendès France, Michel. Sur le spectre de Lagrange d'un ensemble de nombres réels. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 30, 5 p. http://www.numdam.org/item/SDPP_1977-1978__19_2_A5_0/

[1] Bumby (R.T.). - The Markov spectrum, "Diophantine approximation and its applications", [1972. Whashington], p. 25-58. - New York, Academic Press, 1972. | MR 387200 | Zbl 0262.10018

[2] Bumby (R.T.). - Structure of the Markoff spectrum below √12 , Acta Arithm., Warszawa, t. 29, 1976, p. 299-307. | Zbl 0283.10018

[3] Cassels (J.W.S.). - An introduction to Diophantine approximation, Cambridge, at the University Press, 1957 (Cambridge Tracts in Mathematics and mathematical Physics, 45). | MR 87708 | Zbl 0077.04801

[4] Cusick (T.W.). - The largest gaps in the lower Markoff spectrum, Duke math. J., t. 41, 1974, p. 453-463. | MR 466018 | Zbl 0301.10028

[5] Cusick (T.W.). - The connection between the Lagrange and Markoff spectra, Duke math. J., t. 42, 1975, p. 507-517. | MR 374040 | Zbl 0347.10026

[6] Cusick (T.W.) et Mendès France (M.). - The Lagrange spectrum of a set, Acta Arithm., Warszawa ( à paraître). | Zbl 0409.10020

[7] Davenport (H.). - A remark on continued fractions, Michigan math. J., t. 11, 1964, p. 343-344. | MR 168526 | Zbl 0125.02802

[8] Galois (E.). - Démonstration d'un théorème sur les fractions continues périodiques, Annales Math. pures et appl., t. 19, 1828-1829, p. 294-299. | Numdam

[9] Kinney (J.R.) and Pitcher (T.S.). - The Hausdorff-Besicovich dimension of the level sets of Perron's modular function, Trans. Amer. math. Soc., t. 124, 1966, p. 122-130. | MR 197398 | Zbl 0144.28701

[10] Kinney (J.R.) and Pitcher (T.S.). - On the lower range of Perron's modular function, Canad. J. Math., t. 21, 1969, p. 808-816. | MR 248089 | Zbl 0181.05402

[11] Koksma (J.F.). - Diophantische Approximationen. - Berlin, J. Springer, 1936 (Ergebnisse der Mathematik, 4, Band 4). | JFM 62.0173.01 | MR 344200 | Zbl 0012.39602

[12] Hall (M. Jr.). - The Markoff spectrum, Acta Arithm., Warszawa, t. 18, 1971, p. 387-399. | MR 296023 | Zbl 0224.10023

[13] Mendès France (M.). - On a theorem of Davenport concerning continued fractions, Mathematika, London, t. 23, 1976, p. 136-141. | MR 429772 | Zbl 0359.10005

[14] Schmidt (A.L.). - Diophantine approximation of complex numbers, Acta Math., Uppsala, t. 134, 1975, p. 1-85. | MR 422168 | Zbl 0329.10023